# SDR SIMA20170521007

- Difficulty date: May 21, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,828 hours, 38,440 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902932248
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT  WIRE CONNECTOR BROKEN AT THE FUSELAGE END.  REPLACED THE MISSING WIRE SPLICE IAW SWPM 20-00-03.
